# SDR DALA2021121707860

- Difficulty date: December 14, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 69,328 hours, 25,767 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 UPPER ECIAS MESSAGE: RIGHT FWD EMERGENCY DOOR. CORRECTIVE ACTION: PROPERLY ADJUSTED R/H OVERWING EXIT HATCH FWD PROX SENSOR. OPERATIONAL CHECK IS SATISFACTORY RIGHT FWD EMERGENCY DOOR. MESSAGE IS NO LONGER PRESENT. ALL MX PERFORMED IAW B757 AMM 25-65, AND B 757 SRM. (2052022)
